File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability of Linear Systems in Banach Space

TitleStability of Linear Systems in Banach Space
Authors
Issue Date1998
PublisherScience China Press. The Journal's web site is located at http://link.springer.com/journal/11434
Citation
Chinese Science Bulletin, 1998, v. 43 n. 16, p. 1399-1401 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75152
ISSN
2015 Impact Factor: 1.789
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLuo, Yen_HK
dc.contributor.authorYung, Sen_HK
dc.contributor.authorFeng, Den_HK
dc.date.accessioned2010-09-06T07:08:26Z-
dc.date.available2010-09-06T07:08:26Z-
dc.date.issued1998en_HK
dc.identifier.citationChinese Science Bulletin, 1998, v. 43 n. 16, p. 1399-1401en_HK
dc.identifier.issn1001-6538en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75152-
dc.languageengen_HK
dc.publisherScience China Press. The Journal's web site is located at http://link.springer.com/journal/11434en_HK
dc.relation.ispartofChinese Science Bulletinen_HK
dc.titleStability of Linear Systems in Banach Spaceen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1001-6538&volume=43 no16&spage=1399&epage=1401&date=1998&atitle=Stability+of+Linear+Systems+in+Banach+Spaceen_HK
dc.identifier.emailYung, S: spyung@hkucc.hku.hken_HK
dc.identifier.authorityYung, SP=rp00838en_HK
dc.identifier.doi10.1007/BF02883692-
dc.identifier.hkuros53305en_HK
dc.identifier.volume43-
dc.identifier.issue16-
dc.identifier.spage1399-
dc.identifier.epage1401-
dc.identifier.isiWOS:000076275700019-
dc.publisher.placeChina-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats